# SDR WRLA20091101274

- Difficulty date: November 1, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 54,638 hours, 9,536 cycles
- Engine: Pwa PW4462
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - SKIN STA 1250.750 AT CENTER FUSELAGE DOOR JAMB LT NR 3 MED L=0.265 INCH.  REPAIRED CRACK AREA IAW MD11 SRM 53-40-15 REV 41.
